Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 54 years of age andI have blood pressure

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 5977 Questions

default
Posted on Tue, 27 Mar 2018 in Hypertension and Heart Disease
Question: I am 54 years of age andI have blood pressure over 200 over 80 and am taking Propranodol HCL and Amlodipine BESYLATE.What are the possible side effects? My arms are turning dark purple after over 20 venupunctures.I have recently been sent home after 4 days in the Hospital.Can you tell me about the discoloration and what to do about it?
doctor
Answered by Dr. Ilir Sharka 30 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern I would explain that the discoloration could be related to repeated venopunctures and subcutaneous hematoma.

A couple of weeks are needed for the skin to return to the same colour.

Regarding your high blood pressure values, I would recommend making further changes to your therapy (increase the dose of amlodiopine or add other drugs) if these blood pressure values persist.

I remain at your disposal for any further questions.

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on